MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS, INC GENERAL SURGERY TRAY

AMERICAN CONTRACT SYSTEMS, INC GENERAL SURGERY TRAY
Catalog Number GBSU13F
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A hair was found in the procedure pack on (b)(6) 2024.The procedure was a neurospine case.The hair was discovered in the or.The incident contaminated the surgical field resulting in reported procedure delay.The complaint site was asked additional impact questions on (b)(6) 2024, (b)(6) 2024.The complaint site has not responded to these inquiries to-date.
 
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.Acs tampa conducted a review of the assembly records associated with the discrepant pack and did not observe any cited events throughout the build.As the issue concerned foreign matter, acs operations also reviewed its current environmental/gowning procedure to ensure the production team is continuing to exercise proper gowning techniques and raising awareness if foreign matter is found during production.Due to the limited details provided in the complaint, acs cannot determine the origin/root cause of the hair presence in the pack.Manufacturing was completed in accordance with stated procedures.Housekeeping records reflect proper environmental controls to include compliance with the standard gowning procedure.A root cause was not determined.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.H3 other text: device not returned.

Brand Name
GENERAL SURGERY TRAY
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS, INC
7802 e telecom pkwy
tampa FL 33637
Manufacturer (Section G)
AMERICAN CONTRACT SYSTEMS, INC.
7802 east telecom pkwy
tampa FL 33637
Manufacturer Contact
nichole early
7802 e telecom pkwy
tampa, FL 33637
8287820529
MDR Report Key19387904
Report Number3003309947-2024-00001
Device Sequence Number19851474
Product Code LRO
UDI-Device Identifier00191072210838
UDI-Public00191072210838
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGBSU13F
Device Lot Number929241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown